# SDR HEEA0015905

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304605
- Condition: Inoperative
- Location: Cockpit Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI CONTROL INTERMITTENTLY INOPERATIVE, G/S NEEDLE STICKS.
